Alert archive / Kansas / Wind Advisories in 2006
Wind Advisory 28, NWS Dodge City, KS
NWS Dodge City, KS issued this wind advisory at Jun 15, 2006, 4:21 AM CDT for 27 counties in Kansas. It took effect at Jun 15, 2006, 9:27 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2006, 4:21 AM CDT (09:21 UTC)
- In effect from
- Jun 15, 2006, 9:27 AM CDT
- Expired
- Jun 15, 2006, 10:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Dodge City, KS
All 27 counties
Barber County, KS, Clark County, KS, Comanche County, KS, Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Kiowa County, KS, Lane County, KS, Meade County, KS, Morton County, KS, Ness County, KS, Pawnee County, KS, Pratt County, KS, Rush County, KS, Scott County, KS, Seward County, KS, Stafford County, KS, Stanton County, KS, Stevens County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 9.4 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -163 J/kg
- Mixed-layer LCL
- 2721 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 150921 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 421 AM CDT THU JUN 15 2006 ...ANOTHER DAY OF STRONG SOUTH WINDS ACROSS SOUTHWEST KANSAS... .A VERY STRONG UPPER LEVEL STORM SYSTEM OVER THE INTERMOUNTAIN WEST REGION WILL ALLOW A DEEP SURFACE LOW TO DEVELOP OVER EASTERN COLORADO THIS AFTERNOON. THIS LOW WILL CAUSE AN INCREASED PRESSURE GRADIENT BY THIS AFTERNOON WITH WINDS INCREASING FROM THE SOUTH OVER ALL OF SOUTHWEST KANSAS. KSZ030-031-043>046-061>066-074>081-084>090-151730- /O.NEW.KDDC.WI.Y.0028.060615T1800Z-060616T0300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 421 AM CDT THU JUN 15 2006 /321 AM MDT THU JUN 15 2006/ ...WIND ADVISORY IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING. SOUTH TO SOUTHEAST WINDS WILL INCREASE AFTER 1 PM CDT TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH. THE WINDS ARE EXPECTED TO BE PARTICULARLY STRONG BETWEEN 3 PM AND 6 PM CDT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF OVER 30 MPH OR WIND GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UMSCHEID
3 follow-up statements
000 WWUS73 KDDC 151427 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 927 AM CDT THU JUN 15 2006 ...ANOTHER DAY OF STRONG SOUTH WINDS ACROSS SOUTHWEST KANSAS... .A VERY STRONG UPPER LEVEL STORM SYSTEM OVER THE INTERMOUNTAIN WEST REGION WILL ALLOW A DEEP SURFACE LOW TO DEVELOP OVER EASTERN COLORADO TODAY. THIS LOW WILL CAUSE AN INCREASED PRESSURE GRADIENT OVER WESTERN KANSAS WITH WINDS INCREASING FROM THE SOUTH OVER ALL OF SOUTHWEST KANSAS. KSZ030-031-043>046-061>065-074>080-084>089-152230- /O.EXT.KDDC.WI.Y.0028.060615T1427Z-060616T0300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-MORTON- STEVENS-SEWARD-MEADE-CLARK-COMANCHE- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES...SUBLETTE...SATANTA...CIMARRON...MONTEZUMA... DODGE CITY...BUCKLIN...KINSLEY...LEWIS...GREENSBURG...HAVILAND... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION 927 AM CDT THU JUN 15 2006 /827 AM MDT THU JUN 15 2006/ ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH. THE WINDS ARE EXPECTED TO BE PARTICULARLY STRONG BETWEEN 9 AND 11 AM AND BETWEEN 3 PM AND 6 PM CDT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF OVER 30 MPH OR WIND GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ KSZ066-081-090-152230- /O.CON.KDDC.WI.Y.0028.060615T1800Z-060616T0300Z/ STAFFORD-PRATT-BARBER- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON...PRATT... MEDICINE LODGE...KIOWA...SUN CITY 927 AM CDT THU JUN 15 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 10 PM CDT THIS EVENING. SOUTH TO SOUTHEAST WINDS WILL INCREASE AFTER 1 PM CDT TO 25 TO 35 MPH...WITH GUSTS TO 45 MPH. THE WINDS ARE EXPECTED TO BE PARTICULARLY STRONG BETWEEN 3 PM AND 6 PM CDT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF OVER 30 MPH OR WIND GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ LACY
000 WWUS73 KDDC 152046 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 346 PM CDT THU JUN 15 2006 ...STRONG SOUTH WINDS WILL CONTINUE ACROSS SOUTHWEST KANSAS... .A VERY STRONG UPPER LEVEL STORM SYSTEM OVER THE INTERMOUNTAIN WEST REGION WILL ALLOW A DEEP SURFACE LOW TO DEVELOP OVER EASTERN COLORADO THIS AFTERNOON AND TONIGHT. THIS LOW WILL CAUSE AN INCREASED PRESSURE GRADIENT OVER WESTERN KANSAS WITH STRONG WINDS CONTINUING FROM THE SOUTH OVER ALL OF SOUTHWEST KANSAS. KSZ030-031-043>046-061>066-074>081-084>090-160300- /O.CON.KDDC.WI.Y.0028.000000T0000Z-060616T0300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 346 PM CDT THU JUN 15 2006 /246 PM MDT THU JUN 15 2006/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT /9 PM MDT/ THIS EVENING. SOUTH TO SOUTHEAST WINDS OF 25 TO 35 MPH...WITH GUSTS TO 45 MPH WILL CONTINUE ACROSS SOUTHWEST KANSAS THROUGH THE EVENING HOURS. THE WINDS ARE EXPECTED TO DECREASE AFTER 10 PM CDT...BUT STILL REMAIN WINDY OUT OF THE SOUTH AT 20 TO 30 MPH FOR MOST OF THE NIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF OVER 30 MPH OR WIND GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ 28
000 WWUS73 KDDC 160248 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 948 PM CDT THU JUN 15 2006 ...WINDS HAVE DIMINISHED ACROSS SOUTHWEST KANSAS... .WINDS ARE GRADUALLY DIMINISHING AND HAVE ALREADY FALLEN BELOW ADVIOSRY CRITERIA IN MOST AREAS. FOR THE REST OF TONIGHT WINDS WILL REMAIN OUT OF THE SOUTH SOUTHEAST AND STILL ON THE BREEZY SIDE WITH SPEEDS OF 20 TO 30 MPH. KSZ030-031-043>046-061>066-074>081-084>090-160400- /O.EXP.KDDC.WI.Y.0028.000000T0000Z-060616T0300Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS... GREENSBURG...HAVILAND...PRATT...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER...ASHLAND...MINNEOLA... COLDWATER...PROTECTION...MEDICINE LODGE...KIOWA...SUN CITY 948 PM CDT THU JUN 15 2006 /848 PM MDT THU JUN 15 2006/ ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT /9 PM MDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 10 PM CDT /9 PM MDT/ THIS EVENING. $$ 18
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this wind advisory went out at Jun 15, 3:58 AM CDT, 23 minutes earlier.
Area forecast discussion, Jun 15, 3:58 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 358 AM CDT THU JUN 15 2006 .DISCUSSION... DAYS 1-2... THE SIGNIFICANT DEEP WESTERN TROUGH WITH DIGGING JET INTO CALIFORNIA WILL HAVE BIG IMPLICATIONS ON SENSIBLE WEATHER FOR SOUTHWEST KANSAS BEGINNING TODAY...LASTING THROUGH AT LEAST FRIDAY NIGHT...WITH A COMBINATION OF STRONG WINDS...HOT TEMPERATURES...MUCH NEEDED RAINFALL (EXCEPT FOR THE WHEAT HARVESTERS)...AND SEVERE WEATHER. UPPER AIR MAPS AND WV LOOP LOOK PRETTY DARN IMPRESSIVE FOR MID JUNE. IT HAS BEEN QUITE SOME TIME SINCE THIS FORECASTER HAS HAD THE OPPORTUNITY TO ANALYZE A HEALTHY LARGE SCALE BAROCLINIC SYSTEM OVER THE INTERMOUNTAIN WEST. THE H25 AND H5 CHARTS SHOW A NEG TILTED HEIGHT PATTERN EXTENDING FROM THE BRITISH COLUMBIA COAST SOUTHEAST TO GREAT SALT LAKE REGION. HEALTHY H25 JET OF 115+ KT NOSING DOWN THE BACKSIDE OF THIS TROUGH INTO CALIFORNIA ON THE 15/00Z ANALYSIS. THIS SUPPORTS THE CONTINUED DIGGING/STRENGTHENING OF THE LARGE SCALE TROUGH. WV LOOP THIS MORNING AS OF 08Z SHOWS A SHORT WAVELENGTH VORT MAX DIGGING INTO THE HIGH DESERT REGION OF THE SOUTHWEST. THIS HAS ALLOWED FOR CONTINUED DEEPENING SURFACE PRESSURES ON THE HIGH PLAINS WITH STRONG CROSS MOUNTAIN SOUTHWEST FLOW. THE FIRST JET STREAK WITH THIS TROUGH TRIGGERED SEVERE WEATHER ACROSS MUCH OF THE NORTHERN HIGH PLAINS/GREAT PLAINS. THIS FIRST JET STREAK HAS ALLOWED WEAK LOW LEVEL FRONT TO MOVE SOUTH DOWN THE HIGH PLAINS INTO NORTHEASTERN COLORADO. AHEAD OF THE FRONT...HOT TEMPERATURES IN THE H85-7 LAYER EXIST. DENVER INTL TOPPED 100F YESTERDAY AT 5400 FEET...WHICH IS AN IMPRESSIVE FEAT. PRESSURE LEVEL TEMPERATURES OF 37C AT 850MB AND 21C AT 700MB ARE RARE TO SEE. STRONG INSOLATION TODAY AHEAD OF THE FRONT WILL ALLOW IT TO SLOW DOWN AND EVENTUALLY STALL IN RESPONSE TO DIURNAL HEATING/PRESSURE FALLS AS WELL AS DYNAMIC PRESSURE FALLS AT THE NOSE OF THE NEXT SIGNIFICANT JET STREAK COMING INTO THE ROCKIES. SURFACE TO 1KM AGL WINDS WILL BACK FROM 180 TO ABOUT 150 DEGREES THIS AFTERNOON AS ISALLOBARIC FORCING REALLY RAMPS UP ESPECIALLY AFTER 21Z. STRONG WINDS WILL RESULT AND WILL ISSUE A WIND ADVISORY FOR THE 18Z TO 03Z TIME FRAME. NEXT ITEM OF INTEREST IS LOW LEVEL MOISTURE. IT IS RATHER SCANT OUT THERE FOR THIS TIME OF YEAR WITH SURFACE DEWPOINTS BARELY TOUCHING 50F IN SPOTS. OF COURSE STRONG WINDS THIS MORNING ARE KEEPING THE BOUNDARY LAYER QUITE DEEP AND THE MOISTURE IS MIXED PRETTY GOOD...EVEN AT 3 AM. WHAT HAS MY INTEREST HOWEVER IS THE POOL OF RICH MOISTURE OF NEAR 70F TD IN SOUTH TEXAS FROM NEAR JUNCTION TO AUSTIN. THIS IS OF INTEREST BECAUSE THE IMPRESSIVE SOUTHWEST FLOW ALOFT AND STRONG SOUTH-SOUTHEAST WINDS IN THE 0-1KM LAYER WILL RAPIDLY SIPHON THIS MOIST AIR NORTH-NORTHWESTWARD...THROUGH WEST TEXAS...TOWARDS SOUTHWEST KANSAS TODAY. OF COURSE A DEEPLY MIXED AFTERNOON ATMOSPHERE WILL MASK A LOT OF THIS JUICE...BUT IT WILL BE THERE...THUS BELIEVE WE SHOULD SEE MID 50S DEWPOINTS...PERHAPS HIGHER...BY 00Z. LOOKING AT A POINT FCST SOUNDING FOR NEAR ULYSSES...THE NEW 6Z RUN SHOWS CAPE AROUND 2500 J/KG AT 00Z THIS EVENING...800 J/KG HIGHER THAN THE PREVIOUS RUN AS IT APPEARS TO HAVE A BETTER HANDLE ON THE SOUTH TX MOISTURE SOURCE. GIVEN THE IMPRESSIVE DYNAMICS LATE THIS AFTERNOON AND THIS EVENING AT THE NOSE OF THIS UPPER JET STREAK...DEEP CYCLOGENESIS OVER COLORADO...AMPLE LOW LEVEL MOISTURE...AND CLASSIC SHEAR ENVIRONMENT...I FULLY EXPECT A DECENT SEVERE WEATHER EVENT TO IMPACT AT LEAST THE WESTERN ONE THIRD OF THE DDC CWA TONIGHT. BELIEVE THE WRF-NAM HAS THE BEST HANDLE ON CONVECTIVE PCPN GIVEN THE FORCING INVOLVED. LOOPING FORECAST HODOGRAPHS SUPPORT SUPERCELLS ALTHOUGH THEYLL BE HIGH BASED. IF SURFACE DEWPOINTS WERE EVEN HIGHER...WELL INTO THE 60S...AND SURFACE TEMPERATURES WERENT SO HOT...THEN TORNADOES WOULD BE A REAL THREAT THIS EVENING. REGARDLESS...LARGE HAIL AND ESPECIALLY HIGH WINDS WILL BE A THREAT WITH STORMS EARLY THIS EVENING FOR THE WEST. WILL HIGHLIGHT IN THE HWO. THE SLOW EVOLUTION OF THE UPPER TROUGH SUGGESTS THAT THE LOW LEVEL BOUNDARY WILL REMAIN OVER SOUTHWEST KANSAS ON FRIDAY...AND WITH DEWPOINTS INCREASING TO THE 59-61F RANGE...EVEN MORE WIDESPREAD (SVR) THUNDERSTORMS ARE EXPECTED TO BREAK OUT FRIDAY AFTN/EVENING OVER PARTICULARLY THE CENTRAL AND EASTERN CWA. WHEN ALL IS SAID AND DONE...SOME AREAS OF THE CWA WILL LIKELY HAVE EXPERIENCED PERHAPS TWO OR MORE ROUNDS OF SEVERE WEATHER AND AT LEAST AN INCH OR TWO (OR MORE) OF TOTAL RAINFALL FROM THIS SYSTEM. -UMSCHEID DAYS 3-7... OVERALL...VERY FEW CHANGES MADE TO EXISTING EXTENDED GRIDS. LOOKING AT THE 15/00Z RUNS OF THE ECMWF...NAM80 AND THE GFS...THERE WILL BE CONTINUED CHANCES FOR PRECIP INTO THROUGH SATURDAY NIGHT...AND LINGERING INTO SUNDAY. PRECIP CHANCES FOR SHOWERS AND THUNDERSTORMS WILL BE BEST IN EASTERN 1/3RD OF CWA OR SO...WITH DEW POINTS RISING INTO THE LOWER 60S DURING THE AFTERNOON HOURS BOTH SATURDAY AND SUNDAY. SOUTHERLY FLOW WILL KEEP THE MOISTURE AVAILABLE AS WAVE AFTER WAVE CROSS OVERHEAD. RAISED POPS SATURDAY TO 40 EAST...30 CENTRAL AND KEPT 20S WEST. FOR SATURDAY NIGHT...WENT WITH 30 POPS EAST AND DWINDLING TO LESS THAN 20 WEST. ON SUNDAY...A FEW SHOWERS AND POSSIBLY A THUNDERSTORM WILL CONTINUE IN THE EASTERN THIRD OR SO. MOST OF THE UPPER SUPPORT WILL BE EAST OF OUR AREA BY LATE SUNDAY...SO DROPPED POPS SUNDAY NIGHT TO LESS THAN 10...WHICH IS WHAT THE PREVIOUS SHIFT HAD. TEMPERATURES COULD BE A LITTLE LOWER SATURDAY THAN THE GOING MID 80S...ESPECIALLY IF WE GET PRECIP AND THICK CLOUD COVER. DID NOT CHANGE AT THIS TIME...BUT LATER SHIFTS WILL NEED TO ASSESS THIS. && .PRELIMINARY POINT TEMPS/POPS... DDC 98 70 88 64 / 0 30 70 60 GCK 98 70 88 62 / 30 50 50 50 EHA 99 68 86 62 / 40 50 30 30 LBL 100 69 89 63 / 10 30 60 60 HYS 98 70 86 65 / 0 50 70 70 P28 98 73 92 68 / 0 10 70 70 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 1 PM CDT /NOON MDT/ THIS AFTERNOON TO 10 PM CDT /9 PM MDT/ THIS EVENING FOR KSZ030-KSZ031-KSZ043-KSZ044- KSZ045-KSZ046-KSZ061-KSZ062-KSZ063-KSZ064-KSZ065-KSZ066-KSZ074- KSZ075-KSZ076-KSZ077-KSZ078-KSZ079-KSZ080-KSZ081-KSZ084-KSZ085- KSZ086-KSZ087-KSZ088-KSZ089-KSZ090. && FN25/12
Hazardous weather outlook, Jun 14, 5:21 AM CDT, 23 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 521 AM CDT WED JUN 14 2006 KSZ030-031-043>046-061>066-074>081-084>090-151000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 521 AM CDT WED JUN 14 2006 /421 AM MDT WED JUN 14 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT SOUTHERLY WINDS WILL INCREASE ACROSS WESTERN KANSAS TODAY AS A SURFACE PRESSURE GRADIENT INCREASES ACROSS THE AREA. WINDS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 45 MPH BY EARLY THIS AFTERNOON. THE AREA THAT SHOULD EXPERIENCE THE STRONGEST WINDS WILL BE NORTHEAST OF A LINE FROM GARDEN CITY THROUGH DODGE CITY AND GREENSBURG TO WAKEENEY, LACROSSE AND ST JOHN. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS GENERALLY TO THE WEST OF A LINE FROM SCOTT CITY TO ELKHART LATE THIS AFTERNOON. WHILE SEVERE WEATHER IS NOT EXPECTED, A FEW OF THESE STORMS COULD PRODUCE LOCALIZED STRONG WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS SOUTHWEST KANSAS ON THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. GERARD
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:43 PM CDT | Special Weather Statement | DDC | Hamilton | 47 min |
| Jun 15, 5:10 PM CDT | Special Weather Statement | DDC | Scott | 50 min |
| Jun 15, 6:04 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 41 min |
| Jun 15, 6:36 PM CDT | Severe Thunderstorm Warning | DDC | Hamilton | 29 min |
| Jun 15, 6:56 PM CDT | Special Weather Statement | DDC | Kearny | 49 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.